# SDR 01FDEA00293

- Difficulty date: April 23, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 35,433 hours, 7,425 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O LEVEL 1 ALERT FIRE DET NR 1 FAIL ILLUMINATED.  NR 1 ENG A-LOOP DEFERRED.  *S/D*  REMOVED AND REPLACED LWR RAIL WHICH INCLUDED DH8 & DH5 PER MD11 MM 26-11-03-4 B-LOOP.  CHECK GOOD.
